# SDR CA060116004

- Difficulty date: January 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B530042
- Condition: Corroded
- Location: Bs 297-375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 4K2Y BRIDGE CHECK VISIT, THE AISLE LT SIDE SEAT TRACK BL 18.3 WAS FOUND TO HAVE AREAS OF CORROSION FORWARD OF FRAME STA 375 BEYOND ALLOWABLE LIMITS IAW SRM.  THE AISLE LT SIDE SEAT TRACK BL 18.3 WILL BE REPLACED WITH A NEW SEAT TRACK SECTION P/N B53004-2 AT FRAME STA 297-375 AND REPAIR BEAM P/N B53004-3 IAW THE COMPANY APPROPIATE EO.
